# SDR P3T2015F00000

- Difficulty date: February 27, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N206GK
- Make and model: Cessna U206G
- Aircraft serial: U20606100
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SA52006A20P
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, PILOT REPORTED ENGINE RUNNING ROUGH.  VISUAL INSPECTION FOUND LT AFT CYLINDER CRACKED.
